# SDR AALA202502170023

- Difficulty date: February 16, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N579UW
- Make and model: Airbus A321-231
- Aircraft serial: 6100
- Aircraft time: 34,801 hours, 14,303 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT CREW REPORTED THAT THE 4R DOOR HAS AN AMBER INDICATION WITH A CHECK DOOR PRESSURE LIGHT MESSAGE. MAINTENANCE SERVICED 4R DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-10-00.
